On a Sixth-order Solver for Multiple Roots of Nonlinear Equations

Authors

  • Young Hee Geum Dankook University

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i2.5029

Keywords:

conjugacy map, multiple root, nonlinear equation, parameter space

Abstract

A number of iterative schemes with high convergence order to solve nonlinear equations are presented in the literature. In this paper, a sixth-order multiple-zero finder has been developed and the dynamics of selected iterative schemes with uniparametric polynomial weight function are investigated using M\"{o}bius conjugacy map applied to the form $((z-A)(z-B))^m$. The complex dynamics on the Riemann sphere by analyzing the parameter spaces associated with the free critical points are studied and the numerical experiments are carried out.

Downloads

Published

2024-04-30

Issue

Section

Nonlinear Analysis

How to Cite

On a Sixth-order Solver for Multiple Roots of Nonlinear Equations. (2024). European Journal of Pure and Applied Mathematics, 17(2), 710-720. https://doi.org/10.29020/nybg.ejpam.v17i2.5029

Similar Articles

1-10 of 525

You may also start an advanced similarity search for this article.